Dec 9, 2006
I am currently taking Atripla but am concerned about consistent timing. I would like to take the pill at the same time everyday but I go to bed between 9 and 12 every night and taking the medication before i go to sleep causes me to be dizzy and disoriented. So far, I've taken the med between 9 and 11:30 each night. Do you think this is a problem?
Response from Dr. Pierone
Hello, and thanks for posting.
This should not be a problem. There is enough forgiveness in the regimen to allow for several hours difference in dosing interval. So you can vary the time of the dose to match your bedtime and avoid these side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
- Can You Get Mono And Hiv In One Blood Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.